# SDR UHLA201607050382

- Difficulty date: July 5, 2016
- Submitted: August 4, 2016
- Operation: Air carrier
- Aircraft: N870RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000138
- Aircraft time: 23,382 hours, 17,404 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT  STUB WING SPAR 3 FORWARD FACE SHOWS CRACK INDICATIONS AT THE FASTENER REPLACEMENT HOLE, AT THE 3:00 AND 9:00 POSITIONS. PERFORMED PERMENANT REPAIR IAW ETD2016-170-062751.  MAJOR REPAIR.
